Information on precautionary site access restrictions to Fermilab's Batavia site in response to coronavirus/COVID-19
We continue to review all events currently planned for the next sixty days and organizers will be notified if their event must be canceled, postponed, or held remotely. Please, check back on Indico during this time for updates regarding your meeting specifics.
As DOE O 142.3A, Unclassified Foreign Visits and Assignments Program (FVA) applies not only to physical access to DOE sites, technologies, and equipment, but also information, all remote events hosted by Fermilab must comply with FVA requirements. This includes participant registration and agenda review. Please contact Melissa Ormond, FVA Manager, with any questions.

indico search will be reestablished in the next version upgrade of the software: https://getindico.io/roadmap/
For public events you may use either https://library.fnal.gov/indico-search/ or your browser's search engine: "your search string" site:indico.fnal.gov

Visit by Dr. Nick Gazis, ESS and Prof. Gary Solbrekken, University of Missouri

US/Central
Floating Point (IARC)

Floating Point

IARC

Accelerator Engineering Design and R&D V2
Accelerator Engineering Design and R&D V2 (1)
  • Thursday, 8 November
    • 8:00 AM 7:00 PM
      Discussion with AD Team Floating Point

      Floating Point

      IARC

      • 8:00 AM
        Meet and Greet 1h Atrium (Wilson Hall)

        Atrium

        Wilson Hall

      • 9:00 AM
        Mechanical Design of Beam Instrumentation 1h Floating Point

        Floating Point

        IARC

        Speakers: Mr Gianni Tassotto (FNAL), Vic Scarpine (Fermilab)
        Slides
      • 10:00 AM
        Break 15m Floating Point (IARC)

        Floating Point

        IARC

      • 10:15 AM
        Differential Pumping with an Insert of a Narrow Aperture in the PIP2IT MBET 20m Floating Point

        Floating Point

        IARC

        Speaker: Alex Chen (Fermilab)
        Slides
      • 10:35 AM
        Fluids Systems Design and Quality Assurance Management in Accelerator Applications 20m Floating Point

        Floating Point

        IARC

        Speaker: Mr Maurice Ball (Fermilab Employee -Mechanical Engineer)
        Slides
      • 10:55 AM
        Discussion - Potential Areas of Collaboration 35m Floating Point

        Floating Point

        IARC

      • 11:30 AM
        Lunch 1h 30m Cafeteria ()

        Cafeteria

      • 1:00 PM
        High Power Targetry and Target Facility Design, Safety and Maintenance 2h Floating Point

        Floating Point

        IARC

        Speaker: Mr Patrick Hurh (FNAL)
      • 3:00 PM
        Break 1h Floating Point (IARC)

        Floating Point

        IARC

      • 4:00 PM
        Seminar - Accelerator Engineering Design and R&D on Non-Destructive Testing for ESS 1h 1-West (Wilson Hall)

        1-West

        Wilson Hall

        Abstract
      • 6:00 PM
        Dinner 1h TBD

        TBD

  • Friday, 9 November
    • 9:00 AM 12:30 PM
      Discussions with PIP-II Team Floating Point

      Floating Point

      IARC

      • 9:00 AM
        Overview of PIP-II Cryomodules 30m Floating Point

        Floating Point

        IARC

        Speaker: Dr Genfa Wu (FNAL/TD)
        Slides
      • 9:30 AM
        650 MHz Cryomodule Design and Transportation 30m Floating Point

        Floating Point

        IARC

        Speaker: Mr Vincent Roger (FNAL/TD)
        Slides
      • 10:00 AM
        650 MHz Cryomodule Testing and Acceptance Plan 30m Floating Point

        Floating Point

        IARC

        Speaker: Dr Genfa Wu (FNAL/TD)
        Slides
      • 10:30 AM
        Particle-free Sections 30m Floating Point

        Floating Point

        IARC

        Speaker: Lionel Prost (Fermilab)
        Slides
      • 11:00 AM
        CAD Data Management Processes; Data Exchange Between Collaborators 30m Floating Point

        Floating Point

        IARC

        Speaker: Mr Curtis Baffes (Fermilab)
        Slides
      • 11:30 AM
        Lunch 1h Cafeteria ()

        Cafeteria

    • 12:30 PM 2:00 PM
      Tour of Accelerator Projects Various

      Various

      IARC

      Tours of PIP2IT, Cryomodule Test Facility (CMTF) & LCLS-II Cryomodule Assembly Area

    • 2:00 PM 5:00 PM
      Discussions and Close-out Floating Point

      Floating Point

      IARC

      • 2:00 PM
        Meeting with Lia Merminga, PIP-II Project Director 30m
        Speaker: Dr Lia Merminga (FNAL)
      • 2:30 PM
        Discussion - Potential Areas of Collaboration 1h 30m
      • 4:00 PM
        Close-out 1h